# SDR CA011130011

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6013A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: XCS1A10N
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  WIRES WERE DISCOVERED WITH BROKEN AND / OR MISSING OUTER INSULATOR, LEAVING CORE WIRE EXPOSED. THIS DEFECT IS LOCATED IN BEND RADIUS OF WIRING WHEN ADG IS STOWED. THIS WIRING BEING BENT IS NEAR ADG CONNECTOR PIXC,  POSSIBLY CHAFING,  DETERIORATED ON BACKSHELL IN ADG BAY RT NOSE PANEL 112AR.  INSULATION WERE FOUND VERY BRITTLE.DEFECT WERE OF 3/4 INCH TO 1 INCH IN LENGTH (EXPOSED CORE) LOCATED 1/4 INCH AFT OF CONNECTOR ON ADG, BRITTLE ON INSULATION WAS APPROXIMATELY 2.5 INCH IN LENGTH.
